4 doctors weighed in:
Vicodin itchy side effect?
4 doctors weighed in

Dr. Norman Marcus
Pain Management
3 doctors agree
In brief: Itching can occur.
Vicodin is a combination of hydrocodone (an opioid analgesic) and Acetaminophen (tylenol), all opioids can cause itching.
It is a side effect and not necessarily associated with an allergic reaction. Since everyone reacts slightly differently to drugs, another opioid analgesic might produce less itching.

In brief: Itching can occur.
Vicodin is a combination of hydrocodone (an opioid analgesic) and Acetaminophen (tylenol), all opioids can cause itching.
It is a side effect and not necessarily associated with an allergic reaction. Since everyone reacts slightly differently to drugs, another opioid analgesic might produce less itching.
Dr. Norman Marcus
Dr. Norman Marcus
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
933K people helped
Continue
108,000 doctors available
Read more answers from doctors